Comments for Too Much Vitamin D?

Click here to add your own comments

Too much vitamin d for long term
by: Kerri Knox, RN-The Immune Health Queen!

While 150,000 IU's per week would likely be too much for a long period of time, it's fine for a short amount of time and with your doctor monitoring your vitamin D levels.

I'm sure that potassium and vitamin d are just fine together and 10 meq of potassium is a very low dose.

Why they would be burning your stomach, I don't know. It's POSSIBLE that you are low on stomach acid and you are unable to digest the vitamins well. This is POSSIBLY why you are having to take these in the first place.

I say this because you are low on vitamin d and potassium for a reason, and one possible reason is that you are not making enough stomach acid in order to absorb the nutrients that you are taking in!! And if you try to take MORE vitamins on a stomach that won't digest them, then you might not feel so well!


So, you might want to ask yourself WHY you might be vitamin d and potassium deficient! There is always a reason, but its likely that your doctor will not investigate.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune Health Queen
Functional Medicine Practitioner
Easy Immune Health.com

Click here to add your own comments

Return to Too Much Vitamin D?.

Return to Question about Vitamin D?.

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter